Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Riemann surfaces and the geometrization of 3-manifolds


Author: Curt McMullen
Journal: Bull. Amer. Math. Soc. 27 (1992), 207-216
MSC (2000): Primary 57M50; Secondary 30C75, 30F60
MathSciNet review: 1153266
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 57M50, 30C75, 30F60

Retrieve articles in all journals with MSC (2000): 57M50, 30C75, 30F60


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00313-0
PII: S 0273-0979(1992)00313-0
Article copyright: © Copyright 1992 American Mathematical Society